MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO PADZ STERILE MULTI-FUNCTION ELECTRODES WITH 10

BIO-DETEK INCORPORATED PRO PADZ STERILE MULTI-FUNCTION ELECTRODES WITH 10
Model Number 8900-4052-40
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Failure to Convert Rhythm (1540)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a (b)(6)-year-old male patient, the device failed to discharge.Complainant indicated the clinician switched to paddles to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (medical device problem code).Investigation: the customer indicated no product will be returning, the electrodes were scrapped onsite.
 
Event or Problem Description
Complainant alleged that while attempting to treat a 54-year-old male patient, the device failed to cardiovert the patient.Complaintant indicated the clinician switched to paddles to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.

Brand Name
PRO PADZ STERILE MULTI-FUNCTION ELECTRODES WITH 10
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key14161941
Report Number1218058-2022-00035
Device Sequence Number20282514
Product Code MKJ
UDI-Device Identifier10847946016484
UDI-Public10847946016484
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/17/2022
Device Model Number8900-4052-40
Device Catalogue Number8900-4052-40
Device Lot Number5121A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale